# SDR IPXA2020072087913

- Difficulty date: June 23, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75061
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT WING NR 1 MAIN FUEL TANK UPPER STRINGER 6 AT XORS 316.9 WAS CRACKED.  REPAIRED THE LT WING FUEL TANK UPPER STRINGER 6 IAW 011-5710-01-A8398, REV IR AND EO MD11-5710-77236-A. (MAJOR)
